# SDR CA051104012

- Difficulty date: October 25, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB5MP3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PT6A65B
- Part serial: 32387
- Condition: Shutdown
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CRUISE, THE ENGINE WAS REPORTED TO EMIT A LOUD (BANG) FOLLOWED BY SEVERE VIBRATION.THE ENGINE WAS SHUTDOWN IN FLIGHT AND A SINGLE ENGINE LANDING ACCOMPLISHED.  MFG WILL INVESTIGATE THE INCIDENT AND WILL ADVISE OF ROOT CAUSE ONCE DETERMINED.
